# SDR SWIA202264198

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 40,284 hours, 36,359 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE DOOR OPEN ON GEAR RETRACTION   (FLIGHT 3865 - FILED CLOSED)   UPON ARRIVAL ON THE AIRCRAFT FOUND NLG TOW COLLAR MIGRATED UP, AGAINST NLG OLEO CENTERED/EXTENDED SENSOR. DEFERRED TOW COLLAR, PLEASE REFERENCE AML 841860. / INSPECTED THE BRACKET AND SENSOR NO DAMAGE NOTED. ADJUSTED THE NGL OLEO CENTERED SENSOR REF TO CRJ 200 AMM 32-61-05. PERFORMED GEAR SWING REF CRJ 200 AMM 32-30-00, GEAR EXTENSION / RETRACTION OPS CHECK GOOD AT THIS TIME.
